Shape coexistence in the relativistic Hartree-Bogoliubov approach

Nikšić, Tamara and Vretenar, Dario and Ring, Peter and Lalazissis, G. A. (2002) Shape coexistence in the relativistic Hartree-Bogoliubov approach. Physical Review C, 65 (5). pp. 54320-7. ISSN 0556-2813

PDF - Published Version
Language: English

Download (110kB) | Preview


The phenomenon of shape coexistence is studied in the relativistic Hartree-Bogoliubov framework. Standard relativistic mean-field effective interactions do not reproduce the ground-state properties of neutron-deficient Pt-Hg-Pb isotopes. It is shown that, in order to consistently describe binding energies, radii, and ground-state deformations of these nuclei, effective interactions have to be constructed, which take into account the sizes of spherical shell gaps.

Item Type: Article
Keywords: shape coexistence, relativistic Hartree-Bogoliubov approach
Date: May 2002
Subjects: NATURAL SCIENCES > Physics > Nuclear Physics
Additional Information: Copyright (2002) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 0119250
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 23 May 2014 07:13
Last Modified: 23 May 2014 07:13

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata